A Queensland police officer vaccinated against the coronavirus with Pfizer was hospitalized with blood clots three days after vaccination.
According to the TV channel 9news, the link between the drug and the disease of a 40-year-old man has not yet been established. It is clarified that the policeman had previously undergone knee surgery, after which medical workers diagnosed him with deep vein thrombosis.
The man had already been discharged from the hospital, and he was able to return to work.
“It is too early to say whether this incident is related to the Pfizer vaccine. Our authorities are investigating whether there is a connection here, ”said Queensland Deputy Prime Minister Stephen Miles.
On April 19, the death of an 86-year-old Estonian was reported after being vaccinated with a second dose of Pfizer / BioNtech’s Comirnaty coronavirus drug: at night after receiving a dose of the vaccine, the patient experienced “a taste disorder, swallowing disorder, sweating.
Also in Australia, a few hours after being vaccinated against the coronavirus with Pfizer, an elderly woman died on April 7.
On March 2, 41 deaths were also reported after being vaccinated against COVID-19 with the Pfizer vaccine in Austria during the vaccination campaign. The Federal Office for Healthcare Safety noted that no evidence of a link to vaccination has yet been established.
The Pfizer / BioNTech vaccine is a COVID-19 mRNA-based drug developed by the German biotechnology company BioNTech in collaboration with the American Pfizer and the Chinese Fosun Pharma. On December 31, 2020, the vaccine was approved by the World Health Organization for emergency use.
#Australian #man #diagnosed #thrombosis #days #Pfizer #vaccination